# SDR VNAA20250108050

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170753
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP PANEL FOUND TO HAVE CORROSION REQUIRES REPLACEMENT.   LOCATED AND DRILLED NEW SERVICEABLE AND INSTALLED PART#601R317075-3 IAW CRJ 700 SRM 51-40-11-001-001-A01.
